# SDR R61A20100076

- Difficulty date: February 14, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N808MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000021
- Aircraft time: 14,974 hours, 10,850 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR LATCH INDICATOR SHOWS CLEAR INSTEAD OF SHOWING GREEN IN FLIGHT.  MAINTENANCE PERFORMED OPERATION OF R-1 DOOR IAW EMB AMM 52-41-20, NO FAULTS WERE FOUND.  A/C WAS RETURNED TO SERVICE.
